# SDR 2022F00209

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: General aviation
- Aircraft: N797TE
- Make and model: Cessna 550
- Aircraft serial: 5500962
- Aircraft time: 3,619 hours, 3,262 cycles
- System (JASC): 2140 · Heating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ACRID SMELL IN CABIN SHORTLY AFTER TAKEOFF, CREW DECLARED AN EMERGENCY AND DIVERTED AIRCRAFT TO KIND, MAINT RESPONDED TO AIRCRAFT AND FOUND THE SMELL WAS A RESULT OF THE ENGINES HAVING A INTERNAL CORROSION TREATMENT THAT GOT INTO THE BLEED AIR SYSTEM, PERFORMED GROUND ENGINE RUNS TO REMOVE RESIDUAL CORROSION TREATMENT FROM BLEED AIR SYSTEM
